# SDR FDEA202505140754

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 83,006 hours, 32,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE STA 1640 CRACK NOTED AROUND THIRD FASTENER BELOW INTERCOSTAL STRAP AT S -   14 CRACK LENTH APPROX 0.125" REPAIR WAS COMPLIED WITH E.A.#: F-5310-T0383360 P1 WITH TITLE: FUSELAGE-MAINFRAME-RHS   FRAME AT STA 1640-CRACK INDICATION *THIS E.A DEVIATES FROM E.O F-5310-E0329085    THIS IS A MAJOR REPAIR
